# SDR AALA201707119006

- Difficulty date: July 6, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 53,287 hours, 21,687 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 5051
- Condition: Faulty
- Location: Weather Radar
- Part time: 19,733 hours, 8,179 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING CRUISE THE WEATHER RADAR FAILED. FLIGHT DIVERTED TO MIA. REMOVED AND REPLACED  WEATHER RADAR ANTENNA (AALA201707129035) AND DRIVE UNIT IAW AMM 34-43-11. SYSTEM CHECKS GOOD IAW AMM 34-43-00.
